应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (1): 199-208    DOI: 10.1007/s10255-016-0548-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Multiple Solutions for a Quasilinear Second Order Differential Equation Depending on a Parameter
SHAPOUR HEIDARKHANI1,2
1 Department of Mathematics, Faculty of Sciences, Razi University, 67149 Kermanshah, Iran;
2 School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box: 19395-5746, Tehran, Iran

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9